# SDR DL72S954493

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MIDFLAP WAS FOUND TO HAVE CRACKED DOUBLER AT AFT LOWER SPAR ANGLE REPAIR AT I/B QUADRANT CUTOUT.  REPAIR WAS PERFORMED PER M/M 57-52-0 FIG 802.  FOUND DURING SHOP MTC VISIT.
